# SDR SWAA2020080304987

- Difficulty date: July 30, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 44,773 hours, 26,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLERY EMERGENCY EXIT SIGN HAS BRAKE TABS FOR EXIT COVER. / REMOVED AND REPLACED FWD GALLEY EXI SIGN ASSY REF: AMM 33-51-01-960-802. OPS CHECK GOOD
